Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 25, 2014, 09:14:08 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 631899
  • Total Topics: 47840
  • Online Today: 293
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: NOT A GOOD DAY. NEED TO VENT  (Read 966 times)

0 Members and 1 Guest are viewing this topic.

Offline LatinAlexander

  • Member
  • Posts: 599
  • Bogota, Colombia
NOT A GOOD DAY. NEED TO VENT
« on: August 31, 2007, 05:38:20 AM »
f*CK. I woke up today, and found that the pain in my arms and legs increased again. And now, I feel like small electric pulses in my legs.

!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!DAMN IT, DAMN IT, DAMN IT!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!!
 :'( :'( :'( :'( :'( :'( :'( :'(
Poz since Jul 19 2006
Initial numbers : CD4-250 VL 3500
First labs after HAART (Dec 04-2006) : CD4-432 VL-<40 (Undetectable)  cd4%=25.11%
Started HAART: Combivir+Efavirenz Aug 26 7:38 pm
Feb 08 2007 - Gradually stopping HAART cause of Myalgia. Protecting Efavirenz. Stopped Efavirenz, ahead with Combivir....
February 17 Combivir stopped.
April 3 -07 : Started ddi+3tc+efavirenz...
Gay and positive (What a lack of Identity...:) )
Looking for my Ben....

Offline Matty the Damned

  • Member
  • Posts: 12,198
  • Ninja Please
Re: NOT A GOOD DAY. NEED TO VENT
« Reply #1 on: August 31, 2007, 06:55:22 AM »
Alex,

Matty the Damned doesn't know much but he does know about pain.

Oh lord, how he knows about pain.  :-\

I also know that pain can be managed very effectively and that you don't have to put up with it. I understand that you've dealt with this for a while and that cause isn't exactly clear. I would suggest that you speak to your doctor about a pain management plan.

Fondly,

MtD

Offline J.R.E.

  • Member
  • Posts: 7,095
  • Joined Dec-2003 Living positive, since 1985.
Re: NOT A GOOD DAY. NEED TO VENT
« Reply #2 on: August 31, 2007, 07:53:58 AM »


I would bring it to the doctors attention. One of the questions, that my doctor ask me, is if I have any "electrical type shock feeling" in the arms or legs.

Keep a journal, and try to log down, when this occurs... during the day or night, and the intensity.


Ray
Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of 6/4/14,  t-cells are at 423, Viral load <40

 Current % is at 13% 

  
 62 years young.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.